Homeopathy
USA Homeopathy Store Canada Homeopathy Store India Homeopathy Store Remedy shop! Massive range of remedies, formats and potencies!

Homeopathics

Homeopathy Software

Homeopathic Remedies Store
ABC Homeopathy
Homeopathic medicine
Homeopathy Forum
Hay fever & seasonal allergies

Forum Archive:
123456789101112

 

Homeopathy and Health Forum

Dear Sameer Vermani, please continue to help, thank you so much.

Please note: This is an internet forum. Posts are not from medical professionals.
 
Re: Dear Sameer Vermani, please continue to help, thank you so much.From EliSka on 2017-03-19
Just an update:
I received the Nystatin from Germany and started taking it since last night. I quite the prednisone for a day and had a major flare up so I took a dose today as my hands started bleeding itching and cracking again.
Is it ok I will follow up with your advise on remedy once I finish the Nystatin in 2 weeks?
Thank you so much
 
Re: Dear Sameer Vermani, please continue to help, thank you so much.From sameervermani on 2017-03-22
I think we should try the Ran-b before you bombard your body with too much western medication.
 
Re: Dear Sameer Vermani, please continue to help, thank you so much.From EliSka on 2017-03-23
Oh shoot, I already started the Nystatin and it's been 5 days I'm on it, and today was the last dose left of Prednisone.
Should I stop with nystatin? It's supposed to get rid off too much yeast I have that causes my gut imbalance that then causes my eczema. Should I quit? Or may I take the remedy at the same time? I haven't received it yet though...
Thank you
 
Re: Dear Sameer Vermani, please continue to help, thank you so much.From sameervermani on 2017-03-23
Continue it now that you've been on it. Let's see how you are at the end of the medication course.
This thread continues beneath the following ad.
 
Re: Dear Sameer Vermani, please continue to help, thank you so much.From EliSka on 2017-03-24
Aright, I will continue and come back when I take my last dose of Nystatin.
Thank you
Post Reply To post a reply, you must first LOG ON or RegisterPage 1 2 3 4 5

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

This site is for information only and is not a substitute for professional medical advice. Site contents and design © Copyright 2001-15 Influenca ltd. Page produced in 0s